×

Found 416 Documents (Results 1–100)

100
MathJax

Maximal lineability of several subclasses of Darboux-like maps on \(\mathbb{R}\). (English) Zbl 07425420

PDF BibTeX XML Cite
Full Text: DOI

Maximal lineability of the class of Darboux not connectivity maps on \(\mathbb{R}\). (English) Zbl 1477.26002

PDF BibTeX XML Cite
Full Text: DOI

Thermodynamic consistency and mathematical well-posedness in the theory of elastoplastic, granular, and porous materials. (English. Russian original) Zbl 1450.74022

Comput. Math. Math. Phys. 60, No. 4, 723-736 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 4, 738-751 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Points of quasicontinuity and of similar generalizations of continuity. (English) Zbl 1342.26005

Filipczak, Małgorzata (ed.) et al., Traditional and present-day topics in real analysis. Dedicated to Professor Jan Stanisław Lipiński on the occasion of his 90th birthday. Łódź: Łódź University Press, University of Łódź, Faculty of Mathematics and Computer Science (ISBN 978-83-7525-971-1/pbk). 113-128 (2013).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software